# SDR HSYA20120115121

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0026
- Aircraft time: 10,812 hours, 15,350 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 26430092C
- Part serial: 455
- Condition: Vibration
- Location: Nlg
- Part time: 2,534 hours, 4,517 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED DURING TAKEOFF ROLL OF FLIGHT 8687-THAT HE EXPERIENCED A SEVERE VIBRATION AND ABORTED THE TAKEOFF ROLL AND THAT HE TAXIED THE ACFT BACK TO THE PARKING RAMP WITHOUT ANY ADDITIONAL INCIDENT. MX TROUBLESHOOT AND INSPECTED ACFT TO INCLUDE MLG MOUNTING POINTS, ENGINE MOUNTING COLLAR WITH NO DISCREPANCIES FOUND IAW MM 5-50-00.  MX FOUND THE NNLG TIRE OUT OF ROUND AND ALSO FOUND A FAULTY SHIMMY DAMPENER. MX R & R NOSE WHEEL AND TIRE ASSY AND R & R THE SHIMMY DAMPENER AND COMPILED WITH SK208-164A LORD SHIMMY DAMPENER SERVICE KIT INSTALLATION - MX DONE IAW MM 32-40-00 AND SK208-164A. OPS AND FUNCTIONAL CHECKS COMPLETED WITH NO FURTHER DEFECTS NOTED.
